# SDR SIMA20210531001

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 13,384 hours, 8,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H EXIT MARKING PASSAGEWAY EMERGENY LIGHT INOP-C/A- REMOVED AND REPLACE #1 EMERGENCY-LIGHT POWER UNIT IAW EMB 175 AMM 33-50-01, OPS CHECK GOOD
